# SDR HDNA2020030500000

- Difficulty date: March 5, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9348
- Aircraft time: 7,540 hours, 24,044 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 5,599 hours, 15,331 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362600F
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 7,540 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

3/4/2020 AT 1408 - ON SHORT FINAL TO KOAJ ILS RWY05... THE #2 ENGINE "FIRE" LIGHT ILLUMINATED FOR ABOUT 15 SECONDS. NO VISIBLE SMOKE OR SECONDARY INDICATIONS WAS NOTED BY THE CREW. AIRCRAFT LANDED SAFELY AT THE BASE OF OPERATION WITH SUBSEQUENT INSPECTION CONFIRMED NO FIRE WAS PRESENT. TROUBLESHOOTING BY MAINTENANCE REVEALED TERMINAL CORROSION OF THE FIRE DETECTOR WAS AT FAULT FOR THE FALSE FIRE INDICATION.
